# SDR SWAA031384

- Difficulty date: June 22, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 25,193 hours, 21,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Slide Bottle
- Component: Slide
- Component part number: 63550101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
